# SDR AALA20151031001

- Difficulty date: October 31, 2015
- Submitted: November 2, 2015
- Operation: Air carrier
- Aircraft: N808NN
- Make and model: Boeing 737823
- Aircraft serial: 33206
- Aircraft time: 19,610 hours, 7,616 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Inoperative
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT 17,000 FEET, RT PACK LIGHT ILLUMINATED.  IAW QRH, WARMER TEMP SELECTED & RESET.  THE LIGHT CAME BACK ON.  THE FLIGHT RETURNED & LANDED WITHOUT FURTHER INCIDENT.  NO EMER WAS DECLARED.  INSTALLED PLACARD FOR RT PACK MEL.  R & R RT PACK TEMP CONTROL VLV IAW AMM 21-21-1.  OPERATIONALLY CHECKED GOOD.  MEL RESTORED, PLACARD REMOVED & MIC SHEET CLEARED.
